# SDR AALA20180111002

- Difficulty date: January 10, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 59,288 hours, 15,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM 1E TO 4E INOPERATIVE.  REPLACED THE BATTERY PACK M10798 IAW AMM 33-51-07. LIGHTS CHECKED GOOD.
